# SDR DALA2023062905228

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 55,884 hours, 24,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 UNABLE TO ARM 2L DOOR. CORRECTIVE ACTION: CLOSED AND ARMED DOOR WITH NO ISSUES IAW B757 AMM 52-11. (47624446).
